# SDR CA120515003

- Difficulty date: May 10, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002C10
- Engine: Ge CF348C1
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Cable
- Part number: BA6709321035
- Condition: Damaged
- Location: Autopilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING ROUTINE SCHEDULED MAINTENANCE A DEFECT AILERON CONTROL CABLE WAS FOUND.  THE DEFECTIVE CABLE CONNECTS THE AILERON AUTOPILOT SERVO WITH THE RT REAR QUADRANT. THE CABLE HAD SOME DAMAGE, TORN WIRE STRINGS.  THE AILERON SERVO AND THE SERVO MOUNT WERE REMOVED IAW AMM TASK 22-11-21-000-801, REV 38. THEREBY IT WAS DISCOVERED, THAT THE SURFACE OF THE CAPSTAN IS DAMAGED. ALL DEFECTIVE PARTS WERE REPLACED.  AILERON AUTOPILOT CONTROL CABLE, PN BA670-93210-35 AND PN BA670-93210-37, AILERON AUTOPILOT SERVO MOUNT, PN 822-0259-001.
